# SDR AALA202103029004

- Difficulty date: March 1, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N155UW
- Make and model: Airbus A321-211
- Aircraft serial: 5659
- Aircraft time: 23,233 hours, 9,219 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517617
- Part serial: A14328
- Condition: Low Pressure
- Location: Aft Right Door
- Part time: 54,887 hours, 20,942 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT RIGHT SLIDE LOW PRESSURE. REPLACED R4 DOOR SLIDE PER 26L00025010.
